# SDR JJBA201910185006

- Difficulty date: October 15, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 35,368 hours, 22,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ISLE PATH EMERGENCY STRIP ON CAPTAIN SIDE NEXT TO MAIN CABIN DOOR BACKWARDS. CORRECTLY INSTALLED EMERGENCY STRIP ON CAPTAINS SIDE NEXT TO MAIN CABIN DOOR AS REQUIRED.
